MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PIN PULLER; EXTRACTION INSTRUMENTS

DEPUY IRELAND - 9616671 ATTUNE PIN PULLER; EXTRACTION INSTRUMENTS
Catalog Number 254500060
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the pin jack was not grabbing universal sigma pins.It was reported that the user opened a new pan for the pin jack.There was minimal delay in the case reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: it was reported that the attune spacer block post broke mid case when attaching a shim.The spring was found and thrown away.A new spacer block was used in its place.Minimal delay in the case.Pin jack was not grabbing universal sigma pins.Opened a new pan for the pin jack.Minimal delay in the case.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the attune pin puller had signs of repeated and normal use, however, no damage that could contribute to the reported event was found.Functional testing was conducted using a mating device laboratory samples (styrofoam block and attune pins).The assessment revealed that the attune pin puller was able to grab and retrieve the pins from the hard styrofoam.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the attune pin puller would not have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.

Brand Name
ATTUNE PIN PULLER
Common Device Name
EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23487714
Report Number1818910-2025-19274
Device Sequence Number10488457
Product Code HWB
UDI-Device Identifier10603295130574
UDI-Public(01)10603295130574(10)PG231416
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500060
Device Lot NumberPG231416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale